# SDR AALA20171108007

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 9,309 hours, 962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 288 PVG - ORD.  THE AIRCRAFT WAS GROUNDED.  DURING CRUISE EICAS MSG HYDRO QTY LOW C ILLUMINATED.  THE FLIGHT CONTINUED AND DECLARED AN EMERGENCY FOR LANDING. ON FINAL APPROACH, AFTER GEAR DOWN SELECTED, EICAS  MESSAGE HYDRO PRESS SYS C DISPLAYED. AFTER LANDING, THE AIRCRAFT WAS TOWED OFF THE RUNWAY DUE TO LOSS OF NOSE WHEEL STEERING.  REMOVED AND REPLACED C1 ELECTRIC MOTOR PUMP PRESSURE HOSE PER DMC-B787-29-11-04-02.  LEAK AND OPERATIONAL CHECK GOOD.
